# SDR FQAR20150406026

- Difficulty date: April 2, 2015
- Submitted: April 6, 2015
- Operation: General aviation
- Aircraft: N926PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843289
- Aircraft time: 16,887 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 455350
- Condition: Damaged
- Part time: 245 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE THROTTLE CABLE WAS FOUND TO BE COMING APART AT THE SWAGE NEAR THE CARBURETOR. ALL THAT HELD THE CABLE END TOGETHER WAS A RUBBER BOOT; HAD THE CABLE END COME APART, IT WOULD HAVE RESULTED IN A LOSS OF THROTTLE CONTROL.  THE SWAGES ARE INCONSISTENT, WITH SOME BEING SWAGED MORE THAN OTHERS. THE MFG ALSO OFFERS NO INSPECTION OR MAINTENANCE GUIDELINES ON THESE CABLES. THIS FAILED CABLE HAD BEEN INSTALLED ON THE ACFT NINE WEEKS PRIOR.
